# SDR UPS06848332

- Difficulty date: October 10, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB LWR AFT H-ANGLE HAS 6" CRACK FOR BANANA FAIRING ATTACHMENT.  REMOVED H-ANGLE FROM LT HORIZ STAB LWR AFT BANANA FAIRING ATTACHMENT BEAM IAW SRM 51-03-00.  FABRICATED AND INSTALLED BEAM ASSY AT LWR AFT LT HORIZ STAB BANANA FAIRING ATTACH BEAM IAW DWG 3702464, AND SRM 51-1-24, 51-3-0.
